# SDR SWAA2020031842552

- Difficulty date: February 22, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A3502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 28R LOCATED BS294.5 EQUIPMENT/ ELECTRONIC COMPARTMENT         REPLACED STRINGER 28R LOCATED BS 294.5 EQUIPMENT ELECTRONIC COMPARTMENT IAW SRM B737-700 51-10-02, SRM 51-40-02 AND DRAWING #141A3502 REV:-
